Weighted inequalities for the Riesz potential on the sphere

  1. Arenas, A. 1
  2. Ciaurri, Ó. 1
  3. Labarga, E. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Integral Transforms and Special Functions

ISSN: 1065-2469

Year of publication: 2016

Volume: 27

Issue: 6

Pages: 511-522

Type: Article

Export: RIS
DOI: 10.1080/10652469.2016.1158176 SCOPUS: 2-s2.0-84961214190 WoS: 000377033800008 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 0 (20-09-2021)

Journal Citation Reports

  • Year 2016
  • Journal Impact Factor: 0.873
  • Best Quartile: Q2
  • Area: MATHEMATICS Quartile: Q2 Rank in area: 80/311 (Ranking edition: SCIE)
  • Area: MATHEMATICS, APPLIED Quartile: Q3 Rank in area: 135/255 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2016
  • SJR Journal Impact: 0.824
  • Best Quartile: Q2
  • Area: Analysis Quartile: Q2 Rank in area: 54/138
  • Area: Applied Mathematics Quartile: Q2 Rank in area: 156/556

CiteScore

  • Year 2016
  • CiteScore of the Journal : 1.5
  • Area: Analysis Percentile: 52
  • Area: Applied Mathematics Percentile: 44

Abstract

We prove a version of the Stein–Weiss inequality for the Riesz potential of the conformal Laplacian on the sphere. Moreover, we show that the result can be improved for functions invariant under the action of the group SO(d - 1). This last result will be a consequence of a more general one for ultraspherical expansions. © 2016 Taylor & Francis.